# SDR R61A201902240198

- Difficulty date: February 24, 2019
- Submitted: February 24, 2019
- Operation: Air carrier
- Aircraft: N878RW
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000191
- Aircraft time: 27,818 hours, 21,049 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17065669003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK - CORROSION STRUCTURAL CENTER FUSELAGE III WET AREA 53-23 LT BEAM Y=-10.748" AS MARKED NEXT TO RIVET. REPLACED CENTER FUSELAGE III WET AREA 53-23 LT BEAM Y=-10.748", REF SRM 51-40-08.
